Show simple item record

dc.contributor.authorBorgbjerg, Ulriken_US
dc.contributor.authorde Pablo, Juan Joséen_US
dc.contributor.authorOttinger, Hans Christianen_US
dc.date.accessioned2007-07-13T19:24:08Z
dc.date.available2007-07-13T19:24:08Z
dc.date.issued1994en_US
dc.identifier.citationThe following article appeared in Borgbjerg, U., de Pablo, J.J., & Ottinger, H.C. (1994). The Recovery Of Polymer Melts After Shear And Elongational Flows. Journal Of Chemical Physics, 101(8), 7144-53. and may be found at http://link.aip.org/link/?jcp/101/7144en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/9892
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent1035100 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.relation.ispartofhttp://www.aip.orgen_US
dc.relation.ispartofhttp://jcp.aip.orgen_US
dc.rightsCopyright 1994 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.en_US
dc.titleThe recovery of polymer melts after shear and elongational flowsen_US
dc.identifier.doihttp://dx.doi.org/10.1063/1.468340en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record